Homological connectedness of random hypergraphs

Research output: Chapter in Book/Report/Conference proceedingConference contributionResearchpeer-review

Original languageEnglish
Title of host publicationProceedings of the European Conference on Combinatorics, Graph Theory and Applications (EuroComb 2017), Electronic Notes in Discrete Mathematics
Pages279-285
Publication statusPublished - 2017

Cite this

Cooley, O. J. N., Haxell, P., Kang, M., & Sprüssel, P. (2017). Homological connectedness of random hypergraphs. In Proceedings of the European Conference on Combinatorics, Graph Theory and Applications (EuroComb 2017), Electronic Notes in Discrete Mathematics (pp. 279-285)